Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 3, Pages 603-613
http://dx.doi.org/10.1155/S0161171289000736

Two constructions of the real numbers via alternating series

1Department of Applied Mathematics, University of the Witwatersrand, Johannesburg Wits 2050, South Africa
2Department of Mathematics, University of the Witwatersrand, Johannesburg Wits 2050, South Africa

Received 1 March 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arnold Knopfmacher and John Knopfmacher, “Two constructions of the real numbers via alternating series,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 603-613, 1989. https://doi.org/10.1155/S0161171289000736.